# SDR AALA201909039026

- Difficulty date: August 22, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 57,456 hours, 25,620 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SEAT TRACK FROM FR 12 TO FR 24, LBL Y503.2. REPLACED SEAT TRACK PER SRM 51-72-11-911-001 AND DRAWING D53112825, D53110984.
